Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 67, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Apr 10, 2011, 11:30 AM EDT for Greene County, Owen County, Indiana. It took effect at Apr 13, 2011, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 10, 2011, 11:30 AM EDT (15:30 UTC)
- In effect from
- Apr 13, 2011, 11:00 AM EDT
- Expired
- Apr 10, 2011, 9:37 PM EDT
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Greene County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 80 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Spencer (SPNI3). The gauge peaked at 9.79 ft at Apr 10, 2011, 9:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03357000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
625 WGUS43 KIND 101531 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1130 AM EDT SUN APR 10 2011 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WHITE RIVER...WABASH RIVER... .RECENT RAINFALL FROM THUNDERSTORMS SATURDAY MORNING AND ADDITIONAL STORMS FORECAST TO IMPACT THE AREA SUNDAY NIGHT INTO MONDAY WILL LEAD TO MINOR FLOODING ALONG THE WHITE AND WABASH RIVERS IN CENTRAL AND SOUTHERN INDIANA. THIS RAINFALL MAY ALSO PROLONG CURRENT FLOODING AT OTHER LOCATIONS. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FLOODING WILL BEGIN ALONG MOST OF THE LOCATIONS ON TUESDAY. SIGNIFICANT FLOODING IS NOT EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC055-119-111530- /O.NEW.KIND.FL.W.0067.110413T1500Z-110415T0600Z/ /SPNI3.1.ER.110413T1500Z.110414T0000Z.110414T1800Z.NO/ 1130 AM EDT SUN APR 10 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT SPENCER. * FROM WEDNESDAY MORNING TO LATE THURSDAY NIGHT. * AT 11:00 AM SUNDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 14.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN THE SPENCER AND GOSPORT AREAS. THE RIVER BEGINS TO BACKUP RATTLESNAKE, FALL, MCCORMICKS, LIMESTONE, BIG AND BEAN BLOSSOM CREEKS. SPENCER PUBLIC ACCESS SITE BEGINS TO FLOOD. $$ INC121-165-167-111530- /O.NEW.KIND.FL.W.0068.110412T1200Z-110415T0500Z/ /MTZI3.1.ER.110412T1200Z.110413T1200Z.110414T1700Z.NO/ 1130 AM EDT SUN APR 10 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT MONTEZUMA. * FROM TUESDAY MORNING TO LATE THURSDAY NIGHT. * AT 9:00 AM SUNDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 15.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA BEGIN TO FLOOD. $$ ILC023-033-INC153-167-111530- /O.NEW.KIND.FL.W.0069.110412T2200Z-110415T1600Z/ /HUFI3.1.ER.110412T2200Z.110414T0000Z.110415T0400Z.NO/ 1130 AM EDT SUN APR 10 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT TERRE HAUTE. * FROM TUESDAY EVENING TO FRIDAY AFTERNOON. * AT 10:00 AM SUNDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 14.7 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS FROM WATER WORKS, SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD COUNTY, IL. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD. OLD DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN, IL, AND NORTHEAST CRAWFORD COUNTY. $$ ILC033-101-INC083-153-111530- /O.NEW.KIND.FL.W.0070.110412T2100Z-110417T0200Z/ /HUTI2.1.ER.110412T2100Z.110415T0600Z.110416T1400Z.NO/ 1130 AM EDT SUN APR 10 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT HUTSONVILLE. * FROM TUESDAY AFTERNOON TO SATURDAY EVENING. * AT 8:00 AM SUNDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.3 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE. HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER. OLD DARWIN ROAD AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN ILLINOIS ARE IMPASSABLE. LOW AGRICULTURAL LAND FLOODS. $$ ILC033-101-INC083-153-111530- /O.NEW.KIND.FL.W.0071.110413T0200Z-110417T0100Z/ /RVTI3.1.ER.110413T0200Z.110415T0600Z.110416T1300Z.NO/ 1130 AM EDT SUN APR 10 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT RIVERTON. * FROM TUESDAY EVENING TO SATURDAY EVENING. * AT 11:00 AM SUNDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 16.0 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN SULLIVAN COUNTY MAY FLOOD. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$ ILC047-059-185-193-INC051-083-129-111530- /O.NEW.KIND.FL.W.0072.110412T2200Z-110420T0200Z/ /MCRI2.1.ER.110412T2200Z.110416T0000Z.110419T1400Z.NO/ 1130 AM EDT SUN APR 10 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WABASH RIVER AT MOUNT CARMEL. * FROM TUESDAY EVENING TO TUESDAY APRIL 19. * AT 9:00 AM SUNDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 20.9 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS TO FLOOD. LOWLAND FLOODING IN PROGRESS. A FEW LOCAL RIVER ROADS ARE CLOSED BY HIGH WATER. DURING JUNE 2010...BACKWATER FROM THE WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS ILLINOIS. $$ AB
2 follow-up statements
726 WGUS83 KIND 101620 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1220 PM EDT SUN APR 10 2011 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WABASH RIVER...WHITE RIVER... .RECENT RAINFALL FROM THUNDERSTORMS SATURDAY MORNING AND ADDITIONAL STORMS FORECAST TO IMPACT THE AREA SUNDAY NIGHT INTO MONDAY WILL ALLOW FOR MINOR FLOODING TO CONTINUE OR RETURN TO PORTIONS ALONG THE EAST FORK WHITE...MUSCATATUCK...WABASH... AND WHITE RIVERS IN CENTRAL AND SOUTHERN INDIANA WITHIN THE COMING DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC071-093-175-111620- /O.EXT.KIND.FL.W.0062.110410T1546Z-000000T0000Z/ /SERI3.1.ER.110410T0812Z.110411T0000Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 11:00 AM SUNDAY THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 14.0 FEET...PASTURE LANDS...AGRICULTURAL LANDS AND SEVERAL COUNTY AND STATE ROADS BEGIN TO FLOOD. HIGH WATER ISOLATES A FEW RIVER CABINS. STATE ROAD 235 EAST OF MEDORA AND COUNTY ROADS NEAR SHIELDS AND VALLONIA FLOOD. ROADS THAT BEGIN TO FLOOD INCLUDE 258 EAST OF CORTLAND...COUNTY ROAD 725 N JUST NORTH OF THE GAGING SITE AND EWING ROAD NEAR BROWNSTOWN. $$ INC093-101-111619- /O.EXT.KIND.FL.W.0060.000000T0000Z-000000T0000Z/ /BEDI3.1.ER.110409T0503Z.110409T1800Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER NEAR RIVERVALE. * UNTIL FURTHER NOTICE. * AT 10:00 AM SUNDAY THE STAGE WAS 19.4 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY FRIDAY MORNING. * AT 20.0 FEET...LOWEST AGRICULTURAL LANDS BEGIN TO FLOOD NEAR RIVERVALE. $$ INC071-093-175-111619- /O.CON.KIND.FL.W.0056.000000T0000Z-000000T0000Z/ /WHLI3.1.ER.000000T0000Z.110408T2000Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL FURTHER NOTICE. * AT 8:30 AM SUNDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 16.0 FEET. * AT 18.0 FEET...FLOODS AREA IN A FEW LOW SPOTS AND WOODLAND AREAS ALONG THE RIVER. RESIDENTIAL PROPERTY IS NOT DIRECTLY AT THIS POINT. $$ INC055-119-111619- /O.CON.KIND.FL.W.0067.110413T1500Z-110415T0600Z/ /SPNI3.1.ER.110413T1500Z.110414T0000Z.110414T1800Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT SPENCER. * FROM WEDNESDAY MORNING TO LATE THURSDAY NIGHT. * AT 11:00 AM SUNDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 14.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 14.0 FEET...LOWLAND FLOODING BEGINS IN THE SPENCER AND GOSPORT AREAS. THE RIVER BEGINS TO BACKUP RATTLESNAKE, FALL, MCCORMICKS, LIMESTONE, BIG AND BEAN BLOSSOM CREEKS. SPENCER PUBLIC ACCESS SITE BEGINS TO FLOOD. $$ INC027-055-083-111619- /O.EXT.KIND.FL.W.0063.110411T1800Z-000000T0000Z/ /ELLI3.1.ER.110411T1800Z.110414T1200Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 8:42 AM SUNDAY THE STAGE WAS 18.3 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY THURSDAY MORNING THEN BEGIN FALLING. * AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED. LOW AGRICULTURAL FIELDS FLOOD. $$ INC027-055-083-111619- /O.EXT.KIND.FL.W.0064.110411T0800Z-000000T0000Z/ /NWBI3.1.ER.110411T0800Z.110414T1200Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * FROM LATE TONIGHT UNTIL FURTHER NOTICE. * AT 11:00 AM SUNDAY THE STAGE WAS 12.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 14.4 FEET BY THURSDAY EARLY AFTERNOON. * AT 15.0 FEET...MOST LOWLANDS FLOOD. A FEW INCHES OF WATER ON COUNTY ROAD 600W JUST NORTH OF THE RIVER IN MARY LONG CUTOFF AREA. $$ INC027-051-083-125-111619- /O.EXT.KIND.FL.W.0065.110410T2300Z-000000T0000Z/ /FREI3.1.ER.110410T2300Z.110415T1200Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 8:30 AM SUNDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY TUESDAY EVENING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-111619- /O.CON.KIND.FL.W.0061.000000T0000Z-000000T0000Z/ /PTRI3.1.ER.110410T0322Z.110414T1200Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL FURTHER NOTICE. * AT 11:30 AM SUNDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY THURSDAY EVENING THEN BEGIN FALLING. * AT 20.5 FEET...COUNTY ROAD 250 WEST FROM STATE ROAD 56 FLOODS AND BLOCKS THE VEHICLE ACCESS TO DODGE CITY. DURING THE MARCH 2008 FLOOD THE RIVER REMAINED ABOVE THIS LEVEL FROM LATE AFTERNOON MARCH 19 THROUGH APRIL 9. AS MID-MARCH 2011 HIGH WATER WAS RECEDING... SR 257 SOUTH OF WASHINGTON REOPENED WHEN SHOALS WAS AT 10.5 FEET AND FALLING STEADILY FOR THE PAST 2 DAYS. $$ ILC185-INC051-083-111619- /O.EXT.KIND.FL.W.0066.110411T0600Z-000000T0000Z/ /HAZI3.1.ER.110411T0600Z.110415T1200Z.000000T0000Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * FROM LATE TONIGHT UNTIL FURTHER NOTICE. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 20.3 FEET FRIDAY MORNING. * AT 20.0 FEET...MOST OF THE LOW BOTTOMLANDS FLOOD. FLOODING BEGINS IN HIGHER BOTTOMLANDS. HIGH WATER AFFECTS ANY RESIDENTS IN POTTSVILLE RIVER CABINS. POTTSVILLE ROAD...NORTH C STREET ON RIVER SIDE OF RAILROAD TRACKS AND CATT STREET NEAR U. S. HIGHWAY 41 ARE FLOODED. WATER IS NEAR OR STARTING ON GIRO ROAD IN THE VICINITY OF SUBMERGED POTTSVILLE ROAD. OIL STRIPPED FIELDS FLOOD. FLOOD GATES MUST BE INSTALLED AT HAZLETON. $$ INC121-165-167-111619- /O.CON.KIND.FL.W.0068.110412T1200Z-110415T0500Z/ /MTZI3.1.ER.110412T1200Z.110413T1200Z.110414T1700Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * FROM TUESDAY MORNING TO LATE THURSDAY NIGHT. * AT 9:00 AM SUNDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 15.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA BEGIN TO FLOOD. $$ ILC023-033-INC153-167-111619- /O.CON.KIND.FL.W.0069.110412T2200Z-110415T1600Z/ /HUFI3.1.ER.110412T2200Z.110414T0000Z.110415T0400Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * FROM TUESDAY EVENING TO FRIDAY AFTERNOON. * AT 10:00 AM SUNDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 14.7 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 14.0 FEET...AGRICULTURAL FLOODING BEGINS ALONG WEST BANK ACROSS FROM WATER WORKS, SOUTHWEST VIGO COUNTY AND NORTHEAST CRAWFORD COUNTY, IL. LOW COUNTY ROADS IN THESE AREAS BEGIN TO FLOOD. OLD DARWIN ROAD BEGINS TO FLOOD NEAR DARWIN, IL, AND NORTHEAST CRAWFORD COUNTY. $$ ILC033-101-INC083-153-111619- /O.CON.KIND.FL.W.0070.110412T2100Z-110417T0200Z/ /HUTI2.1.ER.110412T2100Z.110415T0600Z.110416T1400Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * FROM TUESDAY AFTERNOON TO SATURDAY EVENING. * AT 8:00 AM SUNDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.3 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE. HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER. OLD DARWIN ROAD AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN ILLINOIS ARE IMPASSABLE. LOW AGRICULTURAL LAND FLOODS. $$ ILC033-101-INC083-153-111619- /O.CON.KIND.FL.W.0071.110413T0200Z-110417T0100Z/ /RVTI3.1.ER.110413T0200Z.110415T0600Z.110416T1300Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * FROM TUESDAY EVENING TO SATURDAY EVENING. * AT 11:00 AM SUNDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 16.0 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. * AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER. A FEW RURAL ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW SLOUGH. HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN PALESTINE. A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN SULLIVAN COUNTY MAY FLOOD. WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES. $$ ILC047-059-185-193-INC051-083-129-111619- /O.CON.KIND.FL.W.0072.110412T2200Z-110420T0200Z/ /MCRI2.1.ER.110412T2200Z.110416T0000Z.110419T1400Z.NO/ 1220 PM EDT SUN APR 10 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MOUNT CARMEL. * FROM TUESDAY EVENING TO TUESDAY APRIL 19. * AT 11:00 AM SUNDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 20.9 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS TO FLOOD. LOWLAND FLOODING IN PROGRESS. A FEW LOCAL RIVER ROADS ARE CLOSED BY HIGH WATER. DURING JUNE 2010...BACKWATER FROM THE WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS ILLINOIS. $$
059 WGUS83 KIND 110137 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 937 PM EDT SUN APR 10 2011 ......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE FOLLOWING RIVERS IN INDIANA... WHITE RIVER... .THE WHITE RIVER AT SPENCER IS EXPECTED TO CREST BELOW FLOOD STAGE. THEREFORE...THE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC055-119-110207- /O.CAN.KIND.FL.W.0067.000000T0000Z-110415T0600Z/ /SPNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 937 PM EDT SUN APR 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT SPENCER. * AT 7:00 PM SUNDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.3 FEET EARLY THURSDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 10, 10:53 AM EDT, 37 minutes earlier.
Area forecast discussion, Apr 10, 10:53 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1053 AM EDT SUN APR 10 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... A WARM FRONT WILL CONTINUE TO LIFT WELL NORTHWARD OF INDIANA THROUGH TODAY...MEANWHILE A COLD FRONT SLOWLY APPROACHES FROM THE PLAINS. THE COLD FRONT WILL BEGIN TO CROSS INDIANA EARLY MONDAY MORNING AND DROP SOUTHEAST OF THE STATE BY LATE MONDAY EVENING. HIGH PRESSURE WILL BUILD BACK OVER THE REGION THROUGH AT LEAST MIDWEEK...THEN A LOW PRESSURE SYSTEM FROM THE PLAINS APPROACHES INDIANA THURSDAY EVENING. && .NEAR TERM /THIS AFTERNOON/... 12Z 850MB ANALYSIS SHOWS POCKET OF 21C+ AIR OVR MO AND IL ADVECTING TOWARD INDIANA ON A SW JET IN EXCESS OF 50 KNTS. GIVEN THIS EXPECT BREEZY CONDITIONS TO START THIS AFTERNOON ALONG WITH EXCELLENT MIXING CONDITIONS. HAVE ALSO BUMPED UP HIGHS ANOTHER DEGREE OR TWO. GIVEN THE CONVECTIVE TEMPERATURES IN THE LOWER 80S EXPECT CU DEVELOPMENT THIS AFTERNOON...WITH ONLY ISOLATED POTENTIAL FOR TSRA DEVELOPMENT. THIS IS BECAUSE VERY WARM 700MB TEMPERATURES NEAR 10C-12C AS PER THE FORECAST SOUNDINGS. MUCH BETTER PRECIPITATION CHANCES WILL BE IN PLACE LATE TONIGHT AS LARGE SCALE FORCING MOVES INTO THE REGION ALONG WITH PLENTIFUL WARM AND MOIST AIR IN PLACE AT THE SURFACE. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... FOCUS IS ON SHOWERS AND THUNDERSTORMS ASSOCIATED WITH COLD FRONT TONIGHT INTO MONDAY. MODELS CONTINUE TO BE IN GOOD AGREEMENT SO USED A BLEND DURING THIS PERIOD. MODELS REALLY HAVE NOT CHANGED MUCH WITH REGARD TO THE COLD FRONT AND IT'S TIMING TONIGHT. WE ARE STILL LOOKING AT BEST CHANCES FOR RAIN AND SHOWERS AFTER MIDNIGHT...STARTING IN THE KLAF AREA AND PROGRESSING SOUTHEASTWARD THROUGH MONDAY MORNING. CATEGORICAL POPS DURING THIS TIME WILL REMAIN IN THE FORECAST UNTIL THE FRONT DROPS SOUTH OF THE STATE LATE MONDAY AFTERNOON. THE TIMING OF THIS FRONT IS NOT AS FAVORABLE FOR A LARGE SEVERE WX EVENT AS IT WILL BR UPSTREAM EARLIER IN THE DAY...BUT WITH MUCAPES AROUND 1500 AND STRONG 60 KT LOW LEVEL JET THERE WILL BE WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL AND DAMGING WINDS AS THE MAIN THREATS...IN ADDITION TO VERY HEAVY RAINFALL (PWATS OF 1.5-1.75) COULD CAUSE ADDITIONAL FLASH FLOODING ISSUES. SPC CONTINUES TO PLACE THE AREA UNDER A SLIGHT RISK FOR SVR DURING THIS TIME. POST FROPA LOOK FOR COOLER TEMPS MONDAY NIGHT IN THE 40S. && .LONG TERM /TUESDAY THROUGH SATURDAY/... STUCK CLOSE TO HPC GUIDANCE WHICH RELIED HEAVILY ON THE ENSEMBLES. MODELS IN DECENT AGREEMENT ON THE UPPER PATTERN EARLY IN THE LONG TERM. THEY INDICATE SOME RIDGING WILL BE IN PLACE ALOFT ON TUESDAY AND WEDNESDAY AND THIS SHOULD KEEP THE WEATHER DRY DURING THIS TIME. TUESDAY HIGH TEMPERATURES WILL BE A BIT COOLER IN THE WAKE OF THE COLD FRONTAL PASSAGE FROM MONDAY. BY WEDNESDAY THIS SHOULD START TO REBOUND. OPERATIONAL ECMWF...GFS...AND ENSEMBLES ARE SHOWING A STRONG UPPER TROUGH APPROACHING FOR THE LATTER PART OF THE WORK WEEK...BUT THERE ARE TIMING DIFFERENCES ON IT/S ARRIVAL AS WELL AS DIFFERENCES IN THE STRENGTH OF THE SYSTEM. WITH THIS IN MIND WILL KEEP CHANCES FOR THUNDER GOING FROM THURSDAY THROUGH SATURDAY AND TRY TO PINPOINT TIMING BETTER AS WE GET CLOSER AND MODELS /HOPEFULLY/ COME INTO BETTER AGREEMENT. TEMPERATURES SHOULD BE RUNNING A LITTLE ABOVE NORMAL BUT NOTHING NOTEWORTHY. && .AVIATION.../DISCUSSION FOR 101200Z TAFS/... WILL CONTINUE WITH LOW LEVEL WIND SHEAR OVER THE NEXT FEW HOURS AS LOW LEVEL JET PASSES OVER TAF SITES. LATEST VAD WIND PROFILE IS SHOWING 50 KT WINDS AT 925 MB WITH 8 TO 10 KTS AT THE SURFACE. THREAT SHOULD END BY MID MORNING AS TEMP INVERSION MIXES OUT. NONETHELESS...SURFACE WINDS WILL INCREASE BY LATE MORNING OUT OF THE SOUTHWEST WITH SUSTAINED SPEEDS OF 12 TO 15 KTS AND GUSTS TO 25 KTS...AND THEN CONTINUING TO INCREASE THROUGH THE REMAINDER OF TAF PERIOD. THEY WILL SLOWLY VEER TO THE WEST WITH PASSAGE OF A COLD FRONT. OTHERWISE...CLOUDS WILL SLOWLY START TO INCREASE THIS AFTERNOON AS THE AFOREMENTIONED COLD FRONT APPROACHES THE AREA...BUT CONDITIONS SHOULD GENERALLY BE AT VFR CATEGORY...EXCEPT WHEN SHOWERS AND THUNDERSTORMS MOVE IN LATE IN THE TAF PERIOD. MVFR CONDITIONS WILL BE POSSIBLE. TOO MUCH UNCERTAINTY TO INSERT SHOWERS AND THUNDERSTORMS IN THIS TAF ISSUANCE. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...PUMA SHORT TERM...SMF LONG TERM....CP AVIATION...TDUD
Hazardous weather outlook, Apr 10, 4:01 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 401 AM EDT SUN APR 10 2011 INZ021-028>031-035>049-051>057-060>065-067>072-110815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 401 AM EDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY THROUGH MONDAY AFTERNOON. RECORD HIGH TEMPERATURES IN THE MID TO UPPER 80S WITH GUSTY SOUTH WINDS OF UP TO 40 MPH POSSIBLE. THUNDERSTORM ACTIVITY IS POSSIBLE LATE TODAY THROUGH TONIGHT...AND INTO EARLY MONDAY. THESE STORMS MAY BE SEVERE. THE MAIN THREATS FROM THE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY. MORE THUNDERSTORMS ARE POSSIBLE ON THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS AS SPOTTERS MAY BE NEEDED TONIGHT THROUGH MONDAY MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:23 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Apr 9, 9:23 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 4 days |
| Apr 9, 9:23 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 49 hr |
| Apr 9, 9:23 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 6 days |
| Apr 9, 9:23 PM EDT | River Flood Warning | IND | Gibson, Knox | 37 days |
| Apr 10, 11:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 24 hr |
| Apr 10, 11:30 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 24 hr |
| Apr 10, 11:30 AM EDT | River Flood Warning | IND | Knox, Sullivan | 24 hr |
| Apr 10, 11:30 AM EDT | River Flood Warning | IND | Knox, Sullivan | 24 hr |
| Apr 10, 11:30 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 3 days |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.